Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2018, Article ID 1605717, 11 pages
https://doi.org/10.1155/2018/1605717
Research Article

Chaotic Behavior of Traffic-Flow Evolution with Two Departure Intervals in Two-Link Transportation Network

1College of Civil Engineering, Fuzhou University, Fuzhou 350108, China
2Department of Civil Engineering, Ryerson University, Toronto, Ontario, Canada M5B 2K3
3Fujian Urban & Rural Planning Design Institute, Fuzhou 350003, China

Correspondence should be addressed to Shixu Liu; moc.qq@17651873

Received 29 July 2018; Revised 21 October 2018; Accepted 25 October 2018; Published 6 November 2018

Academic Editor: Ricardo López-Ruiz

Copyright © 2018 Shixu Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Order Reprints

  • Quantity0
  • Order Charges0
  • Total$0
Quantity
Billing Address
Shipping Address

We will contact you on the email provided to confirm your request and arrange payment.